Ercan, Gülin; Güloğlu, İsmail Ş.
On the Fitting length of H n (G)
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 171-175
Zbl 0819.20019 | MR 1229051
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__171_0

Bibliographie

[1] G. Ercan - I. Ş. GÜLOğLU, On the Fitting length of generalized Hughes subgroup, Arch. Math., 55 (1990), pp. 5-9. MR 1059508 | Zbl 0674.20007

[2] D. Gorenstein, Finite Groups, New York (1969). MR 231903 | Zbl 0463.20012

[3] F. Gross, Of finite groups of exponent pmqn, J. Algebra, 7 (1967), pp. 238-253. MR 217182 | Zbl 0167.29403

[4] B. Huppert, Endliche Gruppen I, Berlin (1967). MR 224703 | Zbl 0217.07201

[5] B. Huppert - N. Blackburn, Finite Groups II, Berlin - New York (1982). MR 650245 | Zbl 0477.20001

[6] H. Kurzweil, p-Automorphismen von aufläsbaren p'- Gruppen, Math. Z., 120 (1971), pp. 254-326. MR 284503 | Zbl 0204.34502

[7] T. Meixner, The Fitting length of solvable Hpn-groups, Israel J. Math., 51 (1985), pp. 68-78. MR 804476 | Zbl 0584.20010

[8] A. Turull, Fitting height of groups and of fixed points, J. Algebra, 86 (1984), pp. 555-566. MR 732266 | Zbl 0526.20017